Heavy Rain, Flagler
- When
- June 12, 8:15 AM EST
- Where
- Flagler County, 8 mi NNE of Bunnell
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
30 inches were measured in Palm Coast since midnight.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Several reports of 2.30 inches were measured in Palm Coast since midnight.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 12, 2:00 AM EST, 6 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 300 AM EDT SUN JUN 12 2005 .SYNOPSIS...REMNANTS OF ARLENE CONTINUE TO MOVE N ACROSS W AL. QUITE A FEW CONVERGENT BANDS STILL EVIDENT ON RADAR MOSAIC ACROSS MUCH OF FL...GA AND AL. MOST SOLID BAND IS OVER THE ATLC COASTAL WATERS AND MOVING INLAND AROUND THE MOUTH OF THE ALTAMAHA RIVER. ONLY VERY ISOLD THUNDER...MAINLY IN THE PVA AREA ASSOCIATED WITH AN UPPER SHORT WAVE FROM N FL TO AR. UPPER HIGH SITUATED OVER E NC. .SHORT TERM...MAIN CONCERN TODAY WILL CONTINUE TO BE HEAVY RAINFALL. BANDS OF MODERATE TO HEAVY SHOWERS AND TSTMS ORIENTED ALONG THERE DIRECTION OF MOTION WILL LEAD TO ECHO TRAINING AND LOCALLY HIGH RAINFALL AMOUNTS. BELIEVE AVERAGE AMOUNTS WILL BE 1 TO 2 INCHES TODAY...BUT THERE COULD CERTAINLY BE AREAS WITH 3 OR MORE. WILL CONTINUE TO HIGHLIGHT IN HWO AND IN ZFP FOR 1ST PERIOD. ACTIVITY WILL BECOME LESS NUMEROUS INTO THE EVENING AND POSSIBLY LESS BANDED. HOWEVER...WITH MID-LEVEL WINDS DECREASING...STORM MOTION WILL DROP TO AROUND 10 KTS BY LATE IN THE DAY. GENERALLY USED THE MESO-ETA PRECIP EFFICIENCY TOOL WITH THE USUAL TWEAKS. THIS GENERALLY AGREES WITH A GFS/NAM MOS BLEND THRU THE PERIOD. MODELS INDICATE THAT UPPER HIGH OVER THE MID-ATLC WILL SHIFT SW AND BE SITUATED OVER THE AREA BY LATE MON AND TUE. WILL CONTINUE TREND OF WARMING TEMPS AND POPS RETURNING TO NEAR CLIMO...EVEN A BIT BELOW IN N FL FOR TUE. .LONG TERM...NOT MUCH CHANGE IN MEX MOS OTHER THAN SOME DISCREPANCY WRT AMOUNT OF DRYING EARLY IN THE WEEK. WILL DEFER TWEAKS TO THE DAY SHIFT. && .MARINE...WINDS OFFSHORE GENERALLY SE 15 TO 20 KNOTS WITH SEAS 5 TO 6 FEET. PRESSURE GRADIENT DECREASES BY THIS AFTERNOON WITH WINDS/SEAS ON THE DECREASE. WILL DROP THE SCA FOR THE OFFSHORE BUT KEEP AN EXERCISE CAUTION GOING. WINDS/SEAS DECREASE FURTHER THE FIRST PART OF NEXT WEEK AS THE HIGH PRESSURE RIDGE BEGINS TO WEAKEN AND SHIFTS SOUTH. SW WINDS INCREASE BY LATE WED/THU AS COLD FRONT APPROACHES THE WATERS FROM THE NW. && .PRELIMINARY POINT TEMPS/POPS... AMG 87 72 90 72 / 60 40 50 30 SSI 84 76 86 74 / 70 40 30 10 JAX 85 73 89 71 / 70 40 30 10 SGJ 83 76 85 74 / 70 40 20 5 GNV 87 71 91 70 / 60 40 30 10 OCF 88 72 91 70 / 60 40 20 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && CARROLL/PETERSON
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 AM EDT SUN JUN 12 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-122100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 500 AM EDT SUN JUN 12 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... REMNANTS OF TROPICAL STORM ARLENE WILL CONTINUE TO PRODUCE BANDS OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA TODAY. THE MAIN CONCERN WITH THIS ACTIVITY WILL BE LOCALLY HEAVY RAINFALL. ADDITIONAL RAINFALL AMOUNTS WILL AVERAGE FROM 1 TO 2 INCHES...BUT LOCALLY HIGHER AMOUNTS ARE POSSIBLE...PARTICULARLY WHERE PERSISTENT BANDS MOVE OVER THE SAME AREA FOR A PROLONGED PERIOD OF TIME. HEAVIEST RAINFALL AMOUNTS ON SATURDAY OCCURRED OVER THE SUWANNEE VALLEY...EAST OF KEYSTONE HEIGHTS...AND OVER COASTAL SAINT JOHNS AND FLAGLER COUNTIES. THESE AREAS WILL BE THE MOST SUSCEPTIBLE TO LOCALIZED FLOODING TODAY. SWELL WILL CONTINUE TO SLOWLY SUBSIDE TODAY. HOWEVER...A MODERATE RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES. SEE THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...PLEASE RELAY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453769.